On the second eigenvalue in random regular graphs

Joel Friedman, Jeff Kahn, E. Szemerédi

Research output: Chapter in Book/Report/Conference proceedingConference contribution

125 Citations (Scopus)

Abstract

The authors consider d-regular undirected graphs. They provide new results on probability distributions over such graphs.

Original languageEnglish
Title of host publicationProc Twenty First Annu ACM Symp Theory Comput
PublisherPubl by ACM
Pages587-598
Number of pages12
ISBN (Print)0897913078
Publication statusPublished - 1989
EventProceedings of the Twenty First Annual ACM Symposium on Theory of Computing - Seattle, WA, USA
Duration: May 15 1989May 17 1989

Other

OtherProceedings of the Twenty First Annual ACM Symposium on Theory of Computing
CitySeattle, WA, USA
Period5/15/895/17/89

Fingerprint

Probability distributions

ASJC Scopus subject areas

  • Engineering(all)

Cite this

Friedman, J., Kahn, J., & Szemerédi, E. (1989). On the second eigenvalue in random regular graphs. In Proc Twenty First Annu ACM Symp Theory Comput (pp. 587-598). Publ by ACM.

On the second eigenvalue in random regular graphs. / Friedman, Joel; Kahn, Jeff; Szemerédi, E.

Proc Twenty First Annu ACM Symp Theory Comput. Publ by ACM, 1989. p. 587-598.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Friedman, J, Kahn, J & Szemerédi, E 1989, On the second eigenvalue in random regular graphs. in Proc Twenty First Annu ACM Symp Theory Comput. Publ by ACM, pp. 587-598, Proceedings of the Twenty First Annual ACM Symposium on Theory of Computing, Seattle, WA, USA, 5/15/89.
Friedman J, Kahn J, Szemerédi E. On the second eigenvalue in random regular graphs. In Proc Twenty First Annu ACM Symp Theory Comput. Publ by ACM. 1989. p. 587-598
Friedman, Joel ; Kahn, Jeff ; Szemerédi, E. / On the second eigenvalue in random regular graphs. Proc Twenty First Annu ACM Symp Theory Comput. Publ by ACM, 1989. pp. 587-598
@inproceedings{f8dbd8a6a4a74b29b76db70156c2520f,
title = "On the second eigenvalue in random regular graphs",
abstract = "The authors consider d-regular undirected graphs. They provide new results on probability distributions over such graphs.",
author = "Joel Friedman and Jeff Kahn and E. Szemer{\'e}di",
year = "1989",
language = "English",
isbn = "0897913078",
pages = "587--598",
booktitle = "Proc Twenty First Annu ACM Symp Theory Comput",
publisher = "Publ by ACM",

}

TY - GEN

T1 - On the second eigenvalue in random regular graphs

AU - Friedman, Joel

AU - Kahn, Jeff

AU - Szemerédi, E.

PY - 1989

Y1 - 1989

N2 - The authors consider d-regular undirected graphs. They provide new results on probability distributions over such graphs.

AB - The authors consider d-regular undirected graphs. They provide new results on probability distributions over such graphs.

UR - http://www.scopus.com/inward/record.url?scp=0024865227&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0024865227&partnerID=8YFLogxK

M3 - Conference contribution

SN - 0897913078

SP - 587

EP - 598

BT - Proc Twenty First Annu ACM Symp Theory Comput

PB - Publ by ACM

ER -